# SDR ASAA2013112296493

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 24,344 hours, 7,220 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL, RT PACK LIGHT CAME ON.  ACFT GROUNDED.  GROUND TEST PASSED WITH NO FAULTS NOTED IAW AMM 21-51-00-700-803 AND NO MAINTENANCE HISTORY FOUND WITHIN THE PAST 30 DAYS.
